# SDR MZZA96005

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 141110
- Condition: Failed
- Location: Nr 3 Le Flap
- Component: 651781820
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPE - FLT CS921 - DURING CLIMB-OUT, NR 3 KRUEGER FLAP FAILED TO RETRACT.  FLIGHT CREW RAN CHECK LIST AND AIR RETURNED TO TPE.  MAINTENANCE REMOVED AND REPLACED NR 3 LEADING EDGE FLAP ACTUATOR PER MM 27-87-22 AND SYSTEM OPERATION CHECK GOOD.  AIRCRAFT RELEASED FOR FLIGHT.  (X)
